Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Weakness, sleepy and high BP - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2222 Questions

User :   hello doctor
User :   i have Blood Pressure (High) problem
Doctor :   ok
Doctor :  
whats your age and gender
User :   i feel sleepy , weakness ,
User :   50 yrs , female
Doctor :   ok
Doctor :  
since how mny days ?
User :   numbness in the palms
User :   2 months
Doctor :  
User :   please advice any treatment
Doctor :  
ia your haemoglobin level is ok/
User :   doctor has advised atenol 50 and 100 mg
User :   dint check
Doctor :  
User :   ya it is ok
Doctor :  
fatiuge and tirdnees i sdue to hb.
User :   doctor said that i have a slight cardiac problem
Doctor :  
check for the tablet dose
Doctor :  
side effect of tablet can cause
User :   dose could u pls tell me
User :   i have stopped the medicine due to these problems
Doctor :  
if , yes ask for substiute
User :   but i take 25 mg when these happens to me
Doctor :  
User :   no but when i take medicine it will be bit ok
Doctor :  
do oyu have cardiac prob

Doctor :  
when was ecg done?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor